| Catalog Number |
CLXSP-I |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The system was used for treatment.This case is reportable as a mdr due to the reportable malfunction pressure dome leak.Since this reportable malfunction is only associated with the kit, this mdr will only be against the kit.A batch record review for kit lot: p246 was conducted.There were no non-conformance's related to the complaint.This lot met all release requirements.A review of kit lot: p246 shows no trends.Trends were reviewed for complaint category, pressure dome leak.No trends were detected for this complaint category.No product was returned for investigation; therefore, it could not be determined if the product met specification based solely on the information provided by the customer.Complaints are monitored through tracking and trending.If a trend is detected, further investigation will be conducted.Investigation complete.(b)(4).(b)(6).On (b)(6) 2026.
Event or Problem Description
The customer contacted therakos to report they experienced a pressure dome leak with their cellex photopheresis kit ("kit") during an extracorporeal photopheresis (ecp) treatment.The customer reported a blood leak from the pressure dome at the beginning of treatment.The ecp treatment was aborted and residual blood within the kit was not returned to the patient.The customer reported the patient was in stable condition.The kit returned was requested; however, it was declined.No product was returned for evaluation.